Thumbnail
Access Restriction
Open

Author Samanta, Tapas
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Local asymptotic minimax risk ♦ Lower bound ♦ Convolution theorem ♦ Non-regular classes of theorem ♦ Convergence of experiments
Education Level UG and PG
Learning Resource Type Article
Journal Sankhya The Indian journal of Statistics
Volume Number 51
Issue Number 3
Page Count 22
Starting Page 348
Ending Page 369